Search the Community
Showing results for tags 'diazepam'.
Found 4 results
Hi, I take generic Quetiapine 200 mg for anxiety and insomnia. There was a lot of improvement but I still suffer from anxiety/panic attacks. My doc tried increasing the Quetiapine dose up to 400 mg but I didn't notice any improvement. Looks like 200 mg is the optimum dose. If my sleep quality is good, the day will be very calm and relaxed. I observed that if I take Quetiapine 200 mg + Diazepam 10 mg before sleep then my anxiety/panic attacks are totally under control. Sleep quality was very good. There was no daytime drowsiness either. It was just perfect. But the problem is that benzodiazepines are not for long-term use. So, we have been trying to find other medications that can augment Quetiapine just like Diazepam did. Quetiapine 200 mg + Trazodone 50 mg caused a lot of drowsiness and daytime dizziness. I could not take the combination for more 5 days. Quetiapine 200 mg + Tegretol 300 mg actually reduced the sleep quality and increased anxiety (Tegretol and Trileptal reduce the effectiveness of Quetiapine). Quetiapine 200 mg + Lithium caused a lot of daytime drowsiness but there was no improvement in my anxiety/panic attacks. What other medications can I take along with Quetiapine before sleep to further improve the sleep quality? Is anyone taking any medications in addition to Quetiapine before sleep? Thank you for your responses.
So I was getting #90 1mg xanax a month since October 2017, but then my doctor found out I wasn't taking them as prescribed. I would get my script filled and take 2-6mg at a time instead of 1mg only 3x a day. Some nights when I might take upwards of 10-12mg and combine with alcohol (I know very dangerous). I would black out of course, broke my macbook just a month ago and don't remember how the damage happened at all. One month I got duplicate scripts by accident and filled 1 through my medicaid and the other script through my private insurance so I got #60 and then #90 from another pharmacy. I went through the whole #150 in 2-3 weeks. I have had 2 seizures before due to running out of xanax early and have since been put on valium to stop a withdrawal seizure from occuring if I "decide to stop taking my xanax for a week or 2", aka run out before I am allowed to legally refill. Well my doctor now is set on getting me off xanax because I made a fool of myself in mid-late October 2017 at my health center, where my psychiatrist is, by taking like 18mg or more of xanax all because I admitted myself cause I felt very uncoordinated and ataxic and was going to have an IV put in my arm. I have such a hard time with needles, but why I thought taking 18mg xanax would be ok is beyond me. I ended up not being able to walk or serve myself food and made the staff stay 2 hours past closing and was wheelchaired to my car because of how incapacitated I was. I don't remember anything 5 minutes past taking a large handful of xanax. So after this is when my dr got concerned about my xanax usage and suggested we start trying to taper off it completely. You can guess that I am not too thrilled about that... Anyway, I ran out of xanax a little before christmas and didnt refill my valium until yesterday. This short break did something for my benzo tolerance because after I took 10mg valium yesterday I definitely felt an uplift in my mood, I was happier, more talkative, energetic, interest, and socially engaging, less annoyed and irritable, a decrease in apathy. 10mg would usually do nothing to me, my mood, etc. Could these effects be alleviation of benzo withdrawal symptoms since 2/23, when I took my last benzo dose, or did my tolerance really go down this much just after 1-2 weeks of not taking xanax? I always thought benzo tolerance took a good while to go down. Anyone experience tolerance reduction after only 2 weeks abstinence? I don't know what is going on, would love anybody's personal experience or knowledge about benzo misuse, tolerance, and the withdrawal symptoms; besides seizures I honestly don't know any of the other symptoms of benzo withdrawal
Valium and Temazepam - safe?
Light posted a topic in Benzodiazepines - Take a Chill Pill!I finally got something to help with anxiety for the mean time, i told the Doc that AP is'nt working yet - need to give new dosage more time - and waiting for pdoc - i need something bad. He gave me Valium 5mg twice a day as needed. I have taken one today when i got home and at first i felt really weird and kinda dizzy - it was rather strange - it's been over 5 hours later - i don't feel it's amazing as i thought it would be. Maybe i had high hopes. Maybe it's too soon. I just had been told Valium will knock people off their feet, The chemist said it might make you drowsy for a day or too. I'm fine. I have the feeling the doc does'nt understand how severe my anxiety and such, really are. Maybe i'm asking too much of medication to be a 'magic pill'. I just felt Valium has helped other's greatly : Anyways leads me to my long winded question - can i still take Temazepam when taking Valium? I checked my medications on the drug interaction site and it came up as a warning thingy. This Doc is the one who gave me 25 Temazepam AND said i can't be on Valium too long as it can be drug dependent or something alone the lines of ( i find that a bit hypocritical as he gave me 25 sleeping tablets yet is worried about the Valium, and this visit was going to give me MORE Temazepam - Wth?? ) So if it's not safe why did he give me Valium and not say anything about it? Also is it just me, but after taking the Valium - first dosage hours later i've gone into depression for no reason ? I've had a pretty okay day considering - maybe it's just me. I'm unsure. Thank you
As per the thread title really. About 5 months ago I was given ativan to help with general and social anxiety. 1mg three times per day as required but I don't use the full dose daily and some days I take none. It does work well but I have to double up dose if I'm entering a particularly stressful situation as 1mg isn't enough, my doctor is OK with this. The downside is 2mg definitely gives some inhibition and euphoria so I have to be careful about how I behave on the rare occasions I take 2mg. My problem is I'm going through a very stressful patch at the moment that will last for at least another month. I think I would benefit from sustained relief from anxiety rather than the peaks and troughs ativan gives. I'm wondering if asking my doctor to switch me to a long acting Benzo (diazepam, clonazepam, etc) is the way to go? Or if long acting meds just increases the risk of dependence? I do not want to change my antidepressant at this time and I have never had any anxiety relief from antidepressants anyway. Strangely enough my mood is quite good at the moment I just have that sick feeling in my stomach and constant worries, racing thoughts, rumination, etc. The only concerns I have is are the long acting benzos as good for social anxiety, and how to make sure I get the correct dosage equivalent. (1mg ativan is barely effective so I don't want a lower equivalence). Any thoughts please?